# SDR SWAA2023040520993

- Difficulty date: March 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 34,203 hours, 15,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT AISLE LIGHTS INOP FORWARD OF THE OVERWING EXIT<[01] R&R BATTERY BACK FOR POWER SUPPLY M2335 IAW AMM 33-51-06.;[02] C/W INSPECTION
